# SDR CA040405007

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,037 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 109910029117
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING PHASE 3 INSPECTION THE LT ENGINE LOWER AFT COWL WAS FOUND CRACKED A LONG A SEAM WELD. UNIT WAS REPAIRED IAW COMPANY PROCEDURE ASSY 681-71-10-0093.
